# SDR ASAA2024051850186

- Difficulty date: May 18, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H TRANSITION PANEL STA 727- STA 847 HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ORIG THICKNESS = .040. REMOVED = .040". REMAINING = .000. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED TRANSITION PANEL FABRICATED REPAIR PARTS USING BAC1496-377 PO-1087992.1 ALODINED PRIMED & INSTALLED IAW B737-800 SRM 53-00-53-2R-5.
